# SDR 07FDEA03232

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Condition: Corroded
- Location: Zone 400
- Component: Pylon, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT, RIGHT SIDE SKIN AT APPROXIMATE PP STA 182 HAS CORROSION ON SKIN   AND UNDER LOWER FRAME.  CORROSION WAS REMOVED FROM SKIN, AND FOUND OUT OF LIMITS PER SRM 54-50-01.  CONTACTED ENGINEERING AND WAS PRESENTED EA NR F-5450-110764A FOR CORRECTIVE ACTION.  FABRICATED FILLER,  FABRICATED DOUBLER & INSTALLED REPAIR PARTS IAW EA NR F-5450-110764A.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR PER GMM 6-2-100.
